# SDR OEJA202407300001

- Difficulty date: July 30, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft time: 5,655 hours, 4,235 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: 66322401003001
- Part serial: 749A
- Condition: Stuck
- Location: Zone 700
- Part time: 5,655 hours, 4,235 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON PUTTING LOADING GEAR DOWN RECIEVED NORM BRAKE FAIL RED CAS MESSAGE. WHITE BRAKE FAULT.
